# SDR SWAA2024111448785

- Difficulty date: October 15, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED DEFLECTION CONTROL RIB ORSS271 APROX AT RT WING 2024-634509<[01] REPLACED ANGLE TRAILING EDGE LOCATED DEFLECTION CONTROL RIB ORSS271 APROX AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 115A2930 SHEET: 7 REV -; MEASURE OF CRACK IS L: 0.937 INCHES; TOOL USED CALIPER P/N: 500-197-30 S/N: A23316910 DUE DATE: 04-FEB-25;[02] REPLACED ANGLE TRAILING EDGE LOCATED DEFLECTION CONTROL RIB ORSS271 APROX AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 115A2930 SHEET: 7 REV -; MEASURE OF CRACK IS L: 0.937 INCHES; TOOL USED CALIPER P/N: 500-197-30 S/N: A23316910 DUE DATE: 04-FEB-25
